# SDR AALA201905249010

- Difficulty date: April 27, 2019
- Submitted: May 24, 2019
- Operation: Air carrier
- Aircraft: N177US
- Make and model: Airbus A321-211
- Aircraft serial: 1517
- Aircraft time: 60,636 hours, 22,763 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Hinge Fitting
- Part number: D5537131800401
- Condition: Worn
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE VISIT: EXCESSIVE PLAY BEARING HINGE ARM 7 ON VERTICAL STABILIZER (1 EA) PLAY 0.018". REMOVED AND REPLACED RUDDER HINGE ARM FITTING 7 ON VERTICAL STABILIZER (1EA) IAW AMM 55-36-41-000-001-A AND AMM 55-36-41-400-001-A PERFORMED FUNCTIONAL TEST AS PER AMM 27-21-00-720-003-A.
